# SDR CALA2022031000627

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5347041821800
- Condition: None
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 42 LEFT BETWEEN FRAME 63-64 HAS CORROSION A3NB-53-4-6179 PER HAECO LCQ NON ROUTINE 9298197/30197 GENERATED BY V052030 REMOVED & INSTALLED STRINGER @ FRAMES 60-64, 42L STR. IAW A320 T ASK 51-72-11-11-001, TASK 53-41-13-283-002 & TASK 51-72-11-911-0 02. APPLIED PROTECTIVE COATING TO FASTENERS. IAW A320 SRM 62-75- 12-911-002 PERFORMED BY: V052030 INSP BY: V061334
